# SDR 0400226315

- Difficulty date: February 7, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 9,064 hours, 1,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND B-ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  SECURED LOOSE CONNECTION ON LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
